# SDR DALA2025061004438

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 91,602 hours, 23,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 RT DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS & SECURED LANYARD AS REQUIRED. REF B757 AMM 25-61. (7542294)
